# SDR UALA2012032601882

- Difficulty date: March 25, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 77,090 hours, 22,338 cycles
- Engine: Pwa PW2037
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100800201
- Part serial: 215
- Condition: Faulty
- Location: Fuel Totalizer
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL TOTALIZER INDICATOR HAS NUMBERS FAULTY, TEST FAILED.  NEW FUEL TOTALIZER INSTALLED, OPS CHECKED GOOD.
